# SDR SCNA99132

- Difficulty date: November 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282SC
- Make and model: Boeing 727225
- Aircraft serial: 22558
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inop
- Location: Rt Emer Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECK, THE RIGHT FORWARD OVERWING EMERGENCY EXIT LIGHT WAS FOUND TO BE INOPERATIVE.  REPAIRED BROKEN WIRES AT AISLE BY LIGHT ASSEMBLY IAW MM 33501.
